# SDR IPXA2025070770161

- Difficulty date: July 4, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 38,060 hours, 25,463 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N41543
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 SLAT O/B END LWR LEADING EDGE LWR SURFACE CLOSING PLIE HAS A CRACK AS MARKED. INSTALLED CLOSING PLIE IAW SRM 51-40-02.
